# SDR DHL2003804782

- Difficulty date: February 15, 2003
- Submitted: March 29, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Rt Wing Le
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CENTER L/E FORMER AND ANGLE DOUBLER UPPER PART CRACKED.500 INCH. AT XFS 420.000.  REMOVED CRACKED ANGLE DOUBLER IAW SRM 51-1-21 PG. 1 , SRM 51-1-20D PG. 21 STOP DRILLED FORMER CRACK IAW SRM 57-2-0 PG. 9-10 FERFORMED HEAT TREATMENT IAW SRM 51-1-1 PG. 1-17 , SRM 51-1-4 PG. 1-3 AND DPS1-05.3. CLEANED , TREATED AND PRIMED IAW SRM 51-1-8B. INSTALLED ABNGLES DOUBLER IAW SRM57-2-0 PG. 9-10 AND SRM 51=1=21 PG 1 SRM 51=1=20D PG. 9
